# SDR AALA202309122889

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 23,541 hours, 9,871 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY BIFOLD DOOR IS DIFFICULT TO OPEN AND CLOSE. CLEANED AND LUBED AFT LEFT LAV BIFOLD DOOR TRACK AND HINGES PER CMM 25-40-64.
